Skip to Main content Skip to Navigation


...
hal-00820556v1  Journal articles
Jérémie Brieussel. Growth behaviors in the range $e^{r^\alpha}$
Afrika Matematika, Springer, 2014, 25 (4), pp.1143-1163. ⟨10.1007/s13370-013-0182-2⟩
...
hal-00270781v2  Journal articles
Simon Raulot. A Sobolev-like inequality for the Dirac operator
Journal of Functional Analysis, Elsevier, 2009, 256 (5), pp.1588-1617. ⟨10.1016/j.jfa.2008.11.007⟩
...
hal-00162561v2  Journal articles
Yves de CornulierYves StalderAlain Valette. Proper actions of lamplighter groups associated with free groups
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2008, 346 (3-4), pp.173-176
...
tel-01086213v1  Theses
Pierre Jammes. Sur le spectre du laplacien des fibrés en tores qui s'effondrent
Géométrie différentielle [math.DG]. Université de Neuchâtel, 2003. Français
hal-02133460v1  Journal articles
Michel BenaïmIoana CiotirCarl-Erik Gauthier. Self-repelling diffusions via an infinite dimensional approach
Stochastics and Partial Differential Equations: Analysis and Computations, Springer US, 2015, 3 (4), pp.506-530. ⟨10.1007/s40072-015-0059-5⟩
...
hal-01562639v1  Journal articles
Michel BenaïmCharles-Edouard Bréhier. CONVERGENCE ANALYSIS OF ADAPTIVE BIASING POTENTIAL METHODS FOR DIFFUSION PROCESSES
Communications in Mathematical Sciences, International Press, 2019
...
hal-00915487v1  Journal articles
Olivier BessonJerome Pousin. Solving a linear conservation law subject to initial and final conditions
Inverse Problems, IOP Publishing, 2011, 27 (11), 115007, 17 pp
hal-00943755v1  Conference papers
Olivier BessonMartine PicqJerome Pousin. Computing a mass transport problem with a least squares method
Optimal Transportation: Theory and Applications, 2009, G, France. pp.160-172
...
hal-01103644v2  Journal articles
Dario AzzimontiJulien BectClément ChevalierDavid Ginsbourger. Quantifying uncertainties on excursion sets under a Gaussian random field prior
SIAM/ASA Journal on Uncertainty Quantification, ASA, American Statistical Association, 2016, 4 (1), pp.850-874. ⟨10.1137/141000749⟩
...
tel-00572835v1  Theses
Mathieu Faure. Grandes déviations autonormalisées pour des chaînes de Markov
Mathématiques [math]. Université de Marne la Vallée, 2002. Français
hal-01076116v1  Journal articles
Pierre Jammes. Petite valeurs propres des fibrés principaux en tores
Proceedings of the London Mathematical Society, London Mathematical Society, 2016, 112 (2), pp.882-902. ⟨10.1112/plms/pdw010⟩
...
tel-00155876v1  Theses
Aline Kurtzmann. Comportement asymptotique de diffusions renforcées sur R^d
Mathématiques [math]. Université de Neuchâtel, 2007. Français
...
hal-00688920v4  Journal articles
Michel BenaïmStéphane Le BorgneFlorent MalrieuPierre-André Zitt. Qualitative properties of certain piecewise deterministic Markov processes
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institut Henri Poincaré (IHP), 2015, 51 (3), pp.1040-1075. ⟨10.1214/14-AIHP619⟩
hal-02394471v1  Book sections
O. BessonJ. BourgeoisP.-A. ChevalierJ. RappazRachid Touzani. A Numerical Model for Electromagnetic Casters
Proceedings of the Fourth European Conference on Mathematics in Industry, Springer Netherlands, pp.207-212, 1991, ⟨10.1007/978-94-009-0703-4_20⟩
...
hal-00472499v1  Journal articles
Paul JolissaintYves Stalder. Strongly singular MASAs and mixing actions in finite von Neumann algebras
Ergodic Theory and Dynamical Systems, Cambridge University Press (CUP), 2008, 28, pp.1861-1878. ⟨10.1017/S0143385708000072⟩
...
hal-00266078v3  Journal articles
Simon Raulot. Rigidity of compact Riemannian spin Manifolds with Boundary
Letters in Mathematical Physics, Springer Verlag, 2008, 86 (2-3), pp.177-192. ⟨10.1007/s11005-008-0277-0⟩